Alert archive / Maryland / Areal Flood Advisories in 2012

Areal Flood Advisory 161, NWS Philadelphia/Mount Holly

August 26, 2012Kent County, Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 26, 2012, 12:49 PM EDT for Kent County, Queen Anne's County, Maryland. It was in force for 91 min.

The area

The outline as issued.

The facts

Issued
Aug 26, 2012, 12:49 PM EDT (16:49 UTC)
Expired
Aug 26, 2012, 2:20 PM EDT
In force
91 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Kent County, MD, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 4.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
926 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WGUS81 KPHI 261649
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1249 PM EDT SUN AUG 26 2012

MDC029-035-261945-
/O.NEW.KPHI.FA.Y.0161.120826T1649Z-120826T1945Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-QUEEN ANNE'S MD-
1249 PM EDT SUN AUG 26 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SMALL STREAM FLOOD ADVISORY FOR...
  KENT COUNTY IN NORTHEAST MARYLAND...
  QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...

* UNTIL 345 PM EDT

* AT 1247 PM EDT DOVER DOPPLER RADAR WAS SHOWING THUNDERSTORMS 
  WITH VERY HEAVY RAINFALL ABOUT TO ENTER QUEEN ANNE'S COUNTY
  ON THEIR WAY TOWARD KENT COUNTY. DOPPLER RADAR ONE HOUR 
  PRECIPITATION AMOUNT ESTIMATES IN TALBOT COUNTY HAVE REACHED 
  BETWEEN 1 AND 2 INCHES AND SIMILAR AMOUNTS ARE EXPECTED TO
  CONTINUE TO FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON 
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

MOST FLOOD RELATED DEATHS OR INJURIES OCCUR IN AUTOMOBILES. NEVER 
DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. 
FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF 
FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. 
WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

&&

LAT...LON 3904 7632 3899 7627 3900 7618 3902 7624
      3914 7629 3932 7619 3938 7611 3936 7597
      3905 7587 3892 7595 3895 7609 3888 7610
      3885 7621 3894 7624 3891 7624 3892 7628
      3890 7632 3886 7632 3883 7637 3884 7639

$$

TFG
1 follow-up statement
941 
WGUS81 KPHI 261820
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 PM EDT SUN AUG 26 2012

MDC029-035-261827-
/O.CAN.KPHI.FA.Y.0161.000000T0000Z-120826T1945Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-QUEEN ANNE'S MD-
220 PM EDT SUN AUG 26 2012

...THE SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR QUEEN 
ANNE'S AND KENT COUNTIES...

AT 215 PM..HEAVY RAIN WAS NO LONGER OCCURRING NOR WAS IT IMMINENT IN 
KENT COUNTY OR IN NORTHEASTERN QUEEN ANNE'S COUNTY.

ADDITIONAL HEAVY RAIN IS EXPECTED FOR SOUTHWESTERN QUEEN ANNE'S 
COUNTY AND A FLASH FLOODING WARNING REMAINS IN EFFECT THERE UNTIL 
530 PM. 

LAT...LON 3904 7632 3899 7627 3900 7618 3902 7624
      3914 7629 3932 7619 3938 7611 3936 7597
      3905 7587 3892 7595 3895 7609 3888 7610
      3885 7621 3894 7624 3891 7624 3892 7628
      3890 7632 3886 7632 3883 7637 3884 7639

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 26, 12:17 PM EDT, 32 minutes earlier.

Area forecast discussion, Aug 26, 12:17 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1217 PM EDT SUN AUG 26 2012

.SYNOPSIS...
HIGH PRESSURE LOCATED ACROSS THE CANADIAN MARITIMES AND NOSING ITS
WAY ACROSS THE NORTHEAST WILL SLOWLY DRIFT SOUTHWARD THROUGH MONDAY.
MEANWHILE, THE WEAK AREA OF LOW PRESSURE JUST TO OUR SOUTH WILL
CONTINUE TO SLOWLY DISSIPATE TODAY. A COLD FRONT IS EXPECTED MONDAY
NIGHT INTO TUESDAY, THEN HIGH PRESSURE IS EXPECTED FOR THE END OF
THE WEEK. QUESTIONS REMAIN IN REGARDS TO THE TRACK OF ISAAC, WHICH
MAY HAVE AN EFFECT ON OUR WEATHER FOR NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE CONTINUES TO NOSE DOWN FROM THE NORTHEAST AND WILL
KEEP THE WEATHER NICE THROUGH MUCH OF TODAY, ESPECIALLY IN OUR
EASTERN AREAS. THE LOW HAS STARTED TO DISSIPATE TO OUR SOUTH.
MEANWHILE, THE MID LEVEL CLOSED LOW HAS STARTED TO MOVE NORTHWARD
THROUGH VIRGINIA AND WEST VIRGINIA. THIS MID LEVEL LOW STARTS TO
OPEN UP THROUGH THE DAY BEFORE STARTING TO MOVE EASTWARD TONIGHT.

SKIES WILL BE LESS CLOUDY TODAY THAN THEY WERE ON SATURDAY EVEN
THOUGH THE ONSHORE FLOW CONTINUES. WITH PLENTY OF BREAKS IN THE
SKY TODAY WE SHOULD SEE SOME SURFACE HEATING DEVELOP, HELPING TO
DESTABILIZE OUR ENVIRONMENT. AS THE MID-LEVEL LOW STARTS TO OPEN
UP AND MOVE EAST, THE THREAT OF SHOWERS AND THUNDERSTORMS WILL
GRADUALLY SHIFT EASTWARD THROUGH THE DAY. BEST POTENTIAL FOR
THUNDERSTORMS EXISTS ACROSS OUR WESTERN AREAS WITH A LESSER RISK
AS YOU HEAD EASTWARD INTO A SLIGHTLY MORE STABLE ENVIRONMENT.
SHOWERS AND THUNDERSTORMS WILL START TO DEVELOP THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING. SEVERE THREAT LOOKS LIMITED AT BEST
BUT THE THREAT FOR HEAVY RAINS WILL CONTINUE.

WITH SOME PARTS OF SUSSEX COUNTY, DE AND CAPE MAY COUNTY, NJ
HAVING HAD 6+ INCHES OF RAIN OVERNIGHT, WE WILL NEED TO MONITOR
THE THREAT OF HEAVY RAIN AS FLASH FLOODING WILL BE A CONCERN.

HIGHS TODAY WILL GENERALLY BE IN THE LOWER 80S ACROSS THE REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE MDL GUID INDICATES THAT AS THE LOW PUSHES THRU THE REGION
TONIGHT, IT MAY AFFECT EVEN NRN SECTIONS TONIGHT.  THERE IS STILL
QUITE A BIT OF UNCERTAINTY FOR THE OVERNIGHT PERIOD, WITH EVEN A FEW
MDLS INDICATING THAT MOST OF THE TIME WILL BE RELATIVELY DRY AND
THEY ARE HAVING DIFFICULTY DISCERNING WHICH AREAS WILL HAVE THE BEST
CHC FOR PRECIP.  FOR NOW, WILL PUT THE AXIS FROM THE DELMARVA NWWD.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE PESKY MID-LEVEL TROUGH THAT HAS BEEN AFFECT THE AREA WILL
FINALLY MOVE OUT OF THE AREA EARLY ON MONDAY. HOWEVER, THERE WILL
BE ENOUGH INSTABILITY AND MOISTURE THAT SOME SHOWERS AND
THUNDERSTORMS COULD DEVELOP DURING THE AFTERNOON ON MONDAY.
SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST FOR MONDAY NIGHT
INTO TUESDAY AS A COLD FRONT IS EXPECTED TO APPROACH AND CROSS THE
AREA.

AFTER THE COLD FRONT PASSES, HIGH PRESSURE IS EXPECTED TO BUILD
ACROSS THE AREA FOR THE LATTER PART OF THE WORK WEEK. THIS SHOULD
PROVIDE DRY WEATHER FOR WEDNESDAY THROUGH FRIDAY. THE ONLY PLACE
WHERE RAIN MAY BE POSSIBLE IS ACROSS EXTREME SOUTHERN AREAS ON
WEDNESDAY AS THE FRONT SLOWLY SAGS SOUTHWARD; BUT FOR NOW, WE HAVE
KEPT THE FORECAST DRY.

TEMPERATURES IN THE EXTENDED ARE FORECAST TO REMAIN ABOVE NORMAL,
WITH WEDNESDAY BEING THE COOLEST DAY.

QUESTIONS STILL REMAIN IN REGARDS TO ISAAC AND ANY EFFECT ON OUR
WEATHER. THE GFS IS NOW THE FARTHEST WEST WITH THE SYSTEM, WHILE THE
ECMWF BRINGS THE SYSTEM FURTHER EAST. THE OFFICIAL NHC FORECAST IS
CLOSER TO THE ECMWF AND NAM THROUGH LANDFALL. BOTH MODELS HAVE THE
SYSTEM WEAKENING ONCE IT MOVES INLAND, AND NOT BRINGING US ANY OF
ITS MOISTURE UNTIL LATE NEXT WEEKEND. WITH THE UNCERTAINTY THIS FAR
OUT, WE HAVE KEPT THE STATUS QUO AND KEEP THE FORECAST DRY THROUGH
SATURDAY. PLEASE REFER TO THE NHC FOR THE LATEST FORECAST TRACK
AND ADVISORIES.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A GENL VFR FCST IS IN STORE FOR MOST, IF NOT ALL OF THE FCST PD.
THERE IS SOME SCT MVFR THIS MORNING, THIS SHUD GIVE WAY TO VFR FOR
MOST AREAS.  THEN GENERAL VFR CONDS ARE EXPECTED.  PERIODS OF
SHOWERS ARE ONCE AGAIN EXPECTED, WITH THE BEST CHCS S AND E OF KPHL.
MOST OF THE PRECIP SHUD BE LIGHT ENOUGH TO SUPPORT VFR, BUT SOME
LOCAL MVFR CAN NOT BE RULED OUT.  BY EARLY MONDAY MORNING, THERE IS
A BETTER CHC OF SOME MVFR CIGS ESPECIALLY IN THE NRMLLY SHELTERED
AREAS.

AN E TO SE FLOW IS EXPECTED TO CONTINUE THRU THE TAF PD, WITH SPEEDS
GENLY 10 KT OR LESS.

OUTLOOK...
MONDAY...MAINLY VFR WITH MVFR CONDITIONS POSSIBLE WITH
SHOWERS/THUNDERSTORMS.

MONDAY NIGHT...MOSTLY VFR EARLY, WITH SHOWERS POSSIBLE WITH MVFR/IFR
CONDITIONS LATE.

TUESDAY...MOSTLY VFR, WITH MVFR/IFR CONDITIONS POSSIBLE WITH
SHOWERS/THUNDERSTORMS ASSOCIATED WITH COLD FRONT.

TUESDAY NIGHT-THURSDAY...MAINLY VFR. POSSIBLE MVFR/IFR FOG TUESDAY
NIGHT/WEDNESDAY MORNING WHERE RAIN OCCURS DURING THE DAY.

&&

.MARINE...
WE HAVE EXTENDED THE SMALL CRAFT ADVISORY UNTIL 6PM THIS EVENING.

THE HIGH CONTINUES TO PUSH ACROSS OUR AREA FROM THE NORTHEAST AND
THE EAST TO SOUTHEAST FLOW AROUND THE HIGH PERSISTS ACROSS THE
AREA WATERS. THE LOW THAT WAS TO OUR SOUTH HAS MOSTLY DISSIPATED
TODAY WITH ONLY A WAVE-LIKE FEATURE REMAINING. THIS HAS RESULTED
IN A RELAXING OF THE PRESSURE GRADIENT WHICH HAS HELPED TO KEEP
WINDS BELOW 25 KNOTS ACROSS THE REGION. SEAS, HOWEVER, CONTINUE TO
REMAIN AROUND 5 FEET IN THE EASTERLY FLOW. SEAS SHOULD START TO
COME DOWN THROUGH THE DAY AS THE FLOW TURNS MORE TO THE SOUTHEAST
TONIGHT.

OUTLOOK...
CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS
THROUGH THE OUTLOOK PERIOD. A COLD FRONT IS EXPECTED MONDAY NIGHT
INTO TUESDAY. WINDS MAY GUST AROUND 20 KNOTS DURING THIS TIME
PERIOD, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. AS THE FRONT
SLOWLY SAGS TO OUR SOUTH WEDNESDAY, WINDS MAY REMAIN GUSTY AROUND
20 KNOTS AND SEAS MAY APPROACH 4, BUT CONDITIONS SHOULD STILL
REMAIN BELOW ADVISORY LEVELS.

&&

.RIP CURRENTS...
AFTER DISCUSSIONS WITH OUR OBSERVER, HAVE DECIDED TO RAISE RIP
CURRENT RISK TO HIGH FOR TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK UNTIL 10 PM EDT THIS EVENING FOR NJZ014-
     024>026.
DE...HIGH RIP CURRENT RISK UNTIL 10 PM EDT THIS EVENING FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     ANZ450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...MEOLA
SHORT TERM...NIERENBERG
LONG TERM...ROBERTSON
AVIATION...NIERENBERG/ROBERTSON
MARINE...ROBERTSON/MEOLA
RIP CURRENTS...
Hazardous weather outlook, Aug 26, 10:18 AM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1018 AM EDT SUN AUG 26 2012

NJZ001-007>010-012-013-015-018>020-027-PAZ054-055-060>062-067>071-
271430-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
1018 AM EDT SUN AUG 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN IS POSSIBLE WITH SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING, MAINLY ACROSS SOUTHEASTERN PENNSYLVANIA AND
SOUTHERN NEW JERSEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE
MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021>023-271430-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC-CAPE MAY-
1018 AM EDT SUN AUG 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN IS POSSIBLE WITH SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE
MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-271430-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1018 AM EDT SUN AUG 26 2012

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

LOCALLY HEAVY RAIN IS POSSIBLE WITH SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MODERATE RISK OF RIP CURRENTS MAY LINGER INTO THE EARLY PART OF
THE NEW WEEK.

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE
MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-271430-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1018 AM EDT SUN AUG 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD
FRONTAL PASSAGE MONDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 26, 7:43 AM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 AM EDT SUN AUG 26 2012

DEZ002-003-MDZ008-012-015-019-020-261345-
CAROLINE MD-CECIL MD-INLAND SUSSEX DE-KENT DE-KENT MD-QUEEN ANNE'S MD-
TALBOT MD-
743 AM EDT SUN AUG 26 2012

...NUMEROUS SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
CAROLINE...CECIL...KENT...QUEEN ANNE'S...SUSSEX AND TALBOT
COUNTIES...

AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 17
MILES NORTHEAST OF BALTIMORE TO 33 MILES SOUTHEAST OF BALTIMORE TO
26 MILES SOUTH OF GEORGETOWN...MOVING NORTH AT 10 MPH. THE HEAVIEST
RAIN WILL BE NEAR OVERTON...ROCK HALL AROUND 745 AM...WYE
MILLS...SKIPTON AROUND 800 AM...HARMONY...CORDOVA AROUND 815
AM...GRIFFIN...AGNER AROUND 830 AM...STARR AND QUEEN ANNE AROUND 845
AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. RAINFALL AMOUNTS
OF ABOUT A QUARTER TO HALF INCH PER HOUR ARE LIKELY WITH THE
STRONGER STORMS. THE SHOWERS AND THUNDERSTORMS ARE WEST OF WHERE THE
HEAVIER RAIN FELL EARLIER THIS MORNING IN SUSSEX COUNTY.

LAT...LON 3845 7569 3865 7572 3870 7584 3866 7596
      3887 7621 3899 7625 3898 7620 3901 7618
      3903 7625 3909 7625 3917 7629 3932 7619
      3942 7601 3951 7599 3954 7607 3972 7622
      3972 7611 3938 7591 3883 7535 3845 7537

TFG
Special weather statement, Aug 26, 11:48 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 AM EDT SUN AUG 26 2012

DEZ002-003-MDZ012-015-019-020-261745-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-KENT MD-QUEEN ANNE'S MD-
TALBOT MD-
1148 AM EDT SUN AUG 26 2012

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...QUEEN ANNE'S  AND
TALBOT COUNTIES WITH OTHER THUNDERSTORMS EXPECTED TO DEVELOP IN
DELMARVA...

AT 1142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES WEST OF GEORGETOWN...MOVING NORTHWEST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR MATTHEWS...TANYARD AROUND
NOON...EASTON...RIDGELY AROUND 1215 PM...CORDOVA...QUEEN ANNE AROUND
1230 PM...SKIPTON...COPPERVILLE AROUND 1245 PM...WYE MILLS AND STARR
AROUND 100 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. LOCALLY A
QUARTER TO HALF AN INCH OF RAIN SHOULD FALL WITH THIS THUNDERSTORM.

OTHER SHOWERS AND THUNDERSTORMS WILL ALSO CONTINUE TO DEVELOP WITH
THE ADDED POTENTIAL FOR MORE HEAVY RAIN.

IN ADDITION TO THE HEAVY RAIN, PLEASE BE ON THE ALERT FOR LIGHTNING
AND HEAD INDOORS AT THE FIRST SIGN OF THREATENING. DO NOT ASSUME YOU
HAVE MORE TIME THAN ONE TRULY HAS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3881 7633 3887 7626 3881 7621 3882 7620
      3893 7622 3890 7632 3884 7636 3895 7637
      3904 7632 3899 7627 3900 7618 3901 7623
      3915 7628 3936 7591 3878 7538 3860 7571
      3868 7576 3870 7584 3867 7594 3859 7600

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:43 AM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's2 hr
Aug 26, 11:48 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot117 min
Aug 26, 12:17 PM EDTAreal Flood AdvisoryPHICaroline, Talbot118 min
Aug 26, 1:29 PM EDTFlash Flood WarningPHICaroline, Queen Anne's, Talbot7 hr
Aug 26, 2:22 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot53 min
Aug 26, 2:58 PM EDTFlash Flood WarningPHIKent, Queen Anne's4 hr
Aug 26, 3:15 PM EDTSevere Thunderstorm WarningPHITalbot25 min
Aug 26, 5:36 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot39 min
Aug 26, 5:42 PM EDTTornado WarningPHICaroline19 min
Aug 26, 6:15 PM EDTFlash Flood WarningPHICaroline, Queen Anne's4 hr
Aug 26, 7:39 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot66 min
Aug 26, 7:59 PM EDTAreal Flood WarningPHIQueen Anne's, Talbot15 hr

Nearby

Areal Flood Advisories in Maryland, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.